# SDR GTIA2024092438390

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 10,205 hours, 4,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED ODOR FROM PACK 2 DURING DESCENT AND ON GROUND.-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK 2 AT SOURCE. SEE LP 3369333-2 FOR CORRECTIVE ACTION. MOC # 110495.
